# SDR JJBA20130913007

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N876CA
- Make and model: Dhav DHC8311
- Aircraft serial: 438
- Aircraft time: 33,682 hours, 36,986 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Disconnected
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAPID DECOMPRESSION ON CRUISE AT FLIGHT LEVEL 19,000.  SYS AUTO AND MANUAL MODES INOPERATIVE.   FOUND BLEED AIR DUCT DISCONNECTED BY AFT RECIRCULATION FAN, RECONNECTED AND OPS CHECKED GOOD.
